# SDR DL72K980722

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Bs 950
- Component: 900835A
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EMERGENCY LIGHT BATTERY PACK FAILED ON TEST.  REPLACED BATTERY PACK.
